# SDR 2006FA0000224

- Difficulty date: February 28, 2006
- Submitted: March 15, 2006
- Operation: General aviation
- System (JASC): 2422 · AC Inverter
- Part: Circuit Board
- Part number: 2001012
- Condition: Inoperative
- Location: Inverter
- Component: Static Inverter, Marathon
- Component part number: PC350
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED STATIC INVERTER FOR OVERHAUL.  PRELIMINARY INSPECTION REVEALED THAT THE  PRINTED CIRCUIT BOARD (PCB) HAD BEEN MODIFIED WITH IC SOCKETS.  THE IC CHIPS WERE INSTALLED IN THE SOCKETS AND SEALED WITH A  SILICONE LIKE SUBSTANCE RATHER THAN BEING SOLDERED DIRECTLY INTO THE PCB.  JUMPER WIRE INSTALLED ON NON COMPONENT SIDE OF PCB.  POOR (COLD) SOLDER JOINTS THROUGHOUT THE PCB NO SEALANT (CONFORMAL COATING) APPLIED TO NON COMPONENT SIDE OF PCCB AFTER REWORK.  (K)
